# SDR SWAA010989

- Difficulty date: April 1, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: 094SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- Aircraft time: 57,153 hours, 61,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND INTERNAL FUSELAGE SKIN CORRODED UNDER SHEAR TIE AT BS 520, BETWEEN STR 28L & 28R.  REPAIRED SKIN PER SRM.
